# SDR 20000427SH027

- Difficulty date: March 17, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N60RR
- Make and model: Cessna 421C
- Aircraft serial: 421C0885
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 6,547 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK  INDICATION WAS NOTED IN THE LT FORWARD UPPER WING SPAR.  THE CRACK INDICATION IS ABOVE THE OUTBOARD HI-LOK AND RUNS SPANWISE.  THE INDICATION IS .765 INCH PLUS/MINUS LONG AND IS .3401 PLUS/MINUS ABOVE THE HI-LOK.  INSPECTION WAS PERFORMED PER AD 91-25-08R1.  (X)
